# SDR DALA2021040702057

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 66,053 hours, 24,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 44d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6713 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:44D. CORRECTIVE ACTION: REINSTALLED AND ADJUSTED SEAT 44D EMERGENCY SEAT MOUNTED FLOOR LIGHT AS RQD IAW B757 AMM 33-52 OPS NML. (1773935)
